# SDR DALA2019040902361

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 84,109 hours, 37,363 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L SLIDE RAFT BUSTLE DEPLOYED UPON DOOR OPENING SLIDE RAFT DID NOT INFLATE.   SLIDE DID NOT INFLATE DUE TO FALLING ON JETWAY FLOOR RMVD EMERG. POWER RESERVOIR REF B757 M/M 52-11-30. INST POWER RESERVOIR PER B757 M/M 52-11. SLIDE CHANGE RII C/W ON AMDS. (5675766)
